Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 7, 2013, 2:12 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 2:12 PM MDT (20:12 UTC)
- Expired
- Jul 7, 2013, 4:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 86 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081
WGUS55 KABQ 072012
FFWABQ
NMC028-043-072215-
/O.NEW.KABQ.FF.W.0007.130707T2012Z-130707T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 415 PM MDT
* AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 9 MILES WEST OF LOS ALAMOS. THE
STORM IS PRODUCING VERY HEAVY RAIN AND DRIFTING SLOWLY SOUTHEAST.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3595 10646 3595 10626 3575 10629 3564 10640
3580 10652
$$2 follow-up statements
901
WGUS75 KABQ 072115
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT SUN JUL 7 2013
NMC028-043-072215-
/O.CON.KABQ.FF.W.0007.000000T0000Z-130707T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
315 PM MDT SUN JUL 7 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EAST
CENTRAL SANDOVAL AND SOUTHWESTERN LOS ALAMOS COUNTIES...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN 13 MILES SOUTHWEST
OF LOS ALAMOS. THE STORM PRODUCING HEAVY RAIN WAS DRIFTING SLOWLY
TO THE SOUTH...OUT OF THE WARNED AREA.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PORTIONS OF THE LAS CONCHAS BURN SCAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE SOUTHERN HALF OF THE
LAS CONCHAS FIRE BURN AREA.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
&&
LAT...LON 3591 10648 3591 10627 3575 10629 3564 10640
3580 10652
$$671
WGUS75 KABQ 072215
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT SUN JUL 7 2013
NMC028-043-072225-
/O.EXP.KABQ.FF.W.0007.000000T0000Z-130707T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
415 PM MDT SUN JUL 7 2013
...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL SANDOVAL AND
SOUTHWESTERN LOS ALAMOS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3591 10648 3591 10627 3575 10629 3564 10640
3580 10652
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:35 AM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 7, 11:35 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1135 AM MDT SUN JUL 7 2013 .AVIATION... 18Z TAF CYCLE SHRA AND TSRA WILL CONTINUE TO DEVELOP OVER THE HIGH TERRAIN EARLY THIS AFTERNOON. SLOW STEERING FLOW IS EXPECTED AGAIN TODAY... THOUGH STORMS WILL GENERALLY DRIFT EASTWARD...THOUGH STORMS ACROSS THE SOUTH/SW MAY BE SLOWER AND/OR MORE VARIABLE. SOME DRYING IS MOVING INTO NW NM PER WV SATELLITE IMAGERY...AND LITTLE CONVECTION IS EXPECTED THERE. EC AND SE PLAINS WILL LIKELY ALSO MISS OUT ON CONVECTION...THUS NO TS MENTION IS KFMN...KTCC AND KROW TAFS. THE STRONGEST STORMS WILL BE CAPABLE OF BRIEF MVFR/IFR CIGS/VSBYS AS WELL AS SMALL HAIL AND GUSTY/ERRATIC OUTFLOW WINDS. SHOWERS MAY LINGER INTO THE EVENING...BEFORE SLOWLY DISSIPATING AFTER 06Z. 34 && .PREV DISCUSSION...315 AM MDT SUN JUL 7 2013... CURRENTLY...BROAD RIDGE ALOFT BLANKETING THE SOUTHERN HALF OF THE NATION...WITH RIDGE CORE SITTING OVER NORTH AND WEST TEXAS AND MUCH OF NEW MEXICO. WEAK TROUGH FROM VANCOUVER ISLAND ON THE BRITISH COLUMBIA COAST IN CANADA EXTENDS SOUTHWARD TO NORTHERN CALIFORNIA. DOME OF SURFACE HIGH PRESSURE SITS UNDER THE ASSOCIATED FEATURE ALOFT...WITH WEAK SURFACE TROUGH EXTENDING FROM NORTHWEST KANSAS THROUGH THE TEXAS PANHANDLE AND SOUTHEAST NEW MEXICO TO NORTHERN CHIHUAHUA NEAR JUAREZ. WEAK CIRCULATION ABOUT RIDGE CORE WORKING WITH ANTECEDENT MOISTURE ENOUGH TO KEEP SOME SHOWERS GOING OVER MUCH OF THE FORECAST AREA THROUGH THE OVERNIGHT...AND SETS UP ANOTHER DAY OF ACTIVE CONVECTION TO WIND UP THE WEEKEND. MODELS...SINGING THE SAME TUNE IN TRACKING THE DANCE OF THE RIDGE CORE ACROSS THE SOUTHERN AND WESTERN U.S. THROUGH NEXT WEEKEND AND INTO THE FOLLOWING WORK WEEK. ACCEPTED CONSENSUS MAINTAINS RIDGE THROUGH THE ENTIRE PERIOD...WITH RIDGE CORE STRENGTHENING OVER WESTERN ARIZONA...NEW MEXICO...AND NORTH TEXAS TO START THE WORK WEEK. STRENGTHENED CORE WILL EXPAND ACROSS THE SOUTHWESTERN U.S. THROUGH MIDWEEK BEFORE WEAKENING GRADUALLY OVER THE FOUR CORNERS AREA WEDNESDAY AND THURSDAY. CORE WILL MIGRATE OUT OF THE FOUR CORNERS TOWARD WESTERN KANSAS AS RIDGE AMPLIFIES INTO THE CANADIAN SHIELD AND ACROSS HUDSONS BAY. RIDGE CORE WILL MIGRATE BACK TOWARD NEW MEXICO DURING THE WEEKEND TO CENTER UP ON THE FOUR CORNERS ONCE AGAIN BY MONDAY MORNING. MODELS HINTING AT A CORE SHIFT WEST AND NORTH INTO UTAH...SOUTHERN NEVADA...AND NORTHERN ARIZONA HEADING INTO MIDWEEK. FOR TODAY...RIDGE CORE OVER SOUTHERN NEW MEXICO EXPANDING NORTHWARD THROUGH THE DAY WITH PERSISTENT TROUGH HANGING IN THERE FROM WESTERN KANSAS ACROSS SOUTHERN NEW MEXICO TO THE BOOT HEEL. ANOTHER ACTIVE THUNDERSTORM DAY WILL CLOSE OUT THE WEEKEND...WITH BEST CHANCES FOR WETTING RAIN OVER THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS...AND OVER THE HIGH COUNTRY NEAR THE ARIZONA BORDER AND SOUTH OF INTERSTATE 40 WHERE WETTING RAINS MAY PERSIST WELL INTO TONIGHT. TEMPERATURES REMAINING SEASONABLE FOR EARLY JULY...WITH SOME LOCAL SOUTHERLY BREEZES DEVELOPING OVER THE EASTERN PLAINS LATE IN THE AFTERNOON. FOR MONDAY...RIDGE CORE STRENGTHENING OVER NEW MEXICO AND LITTLE CHANGE TO WEAK SURFACE TROUGH ALIGNMENT FROM WESTERN KANSAS TO THE BOOT HEEL. VERY MODEST REDUCTION IN INTENSITY AND COVERAGE OF USUAL ROUNDS OF THUNDERSTORMS WITH BEST CHANCES FOR WETTING RAINS OVER THE NORTHERN AND WESTERN MOUNTAINS...AND OVER THE CENTRAL MOUNTAIN CHAIN. LITTLE CHANGE TO TEMPERATURES OVER SUNDAY...WITH SOME LOCAL SOUTHERLY BREEZES ONCE AGAIN OVER THE EASTERN PLAINS. FOR TUESDAY...RIDGE CORE SHIFTING WESTWARD TOWARD THE FOUR CORNERS WITH SURFACE TROUGH REMAINING FROM WESTERN KANSAS TO NORTHERN CHIHUAHUA NEAR JUAREZ. RIDGE STRENGTHENING AND CORE SHIFT WILL PUSH CONVECTION DOWN ANOTHER NOTCH...WITH BEST CHANCES FOR WETTING RAINS REMAINING OVER THE NORTHERN AND WESTERN MOUNTAINS...AND OVER THE CENTRAL MOUNTAIN CHAIN. USUAL AFTERNOON LOCAL SOUTHERLY BREEZE KICKING IN OVER THE EASTERN PLAINS TUESDAY AFTERNOON WITH TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE EARLY JULY NORMALS. FOR WEDNESDAY...RIDGE CORE EXPANDING OVER ALL OF THE SOUTHWESTERN U.S. WITH DEEPENING SURFACE LOW OVER ARIZONA IMPARTING AN INCREASINGLY EASTERLY COMPONENT TO OTHERWISE SOUTHERLY SURFACE WINDS. ANOTHER MODEST DOWN TREND IN THUNDERSTORM ACTIVITY...WITH NORTHERN...WESTERN...AND CENTRAL MOUNTAIN WETTING RAINS BECOMING MORE LOCALIZED AND LESS WIDESPREAD. INCREASED EASTERLY FLOW AT LOW LEVELS WILL PULL SOME SLIGHTLY COOLER AND DRIER AIR INTO THE EASTERN PLAINS KEEPING TEMPERATURES HERE CLOSER TO MID JULY NORMALS IN LINE WITH THE REST OF THE STATE. OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE OVER NORTHERN NEW MEXICO THURSDAY SHIFTING TO EASTERN COLORADO ON FRIDAY...AND RETURNING BACK OVER NEW MEXICO AND SOUTHERN COLORADO ON SATURDAY. STEADY TEMPERATURE TREND INTO THE WEEKEND RUNNING WITHIN A FEW DEGREES OF MID JULY NORMALS. WIDESPREAD THUNDERSTORM COVERAGE THURSDAY BECOMING MORE OF A WEST AND CENTRAL SHOW FRIDAY AND SATURDAY LEAVING THE EAST IN THE DRY. LOCAL SOUTHERLY BREEZES EACH AFTERNOON OVER THE EASTERN PLAINS. SHY .FIRE WEATHER... UPPER LEVEL HIGH TO SHIFT IN POSITION OVER THE NEXT SEVERAL DAYS AFFECTING THE PATTERN OF DAILY ROUNDS OF WETTING RAIN IN THE FORM OF SHOWERS AND THUNDERSTORMS. COVERAGE LOOKS TO TREND DOWNWARD A BIT DURING THE MONDAY THROUGH WEDNESDAY PERIOD AND BY THE END OF THE WEEK...WETTING RAIN LOOKS TO BE LIMITED TO CENTRAL AND WESTERN ZONES. UPPER LEVEL HIGH CURRENTLY CENTERED OVER NEW MEXICO AS EVIDENCED BY SLOW MOVING STORMS OVERNIGHT. GPS PW VALUES ARE BACK UP OVER AN INCH AND AMPLE MOISTURE REMAINS IN PLACE TO SUPPORT WETTING RAIN THAT FAVORS WESTERN AND CENTRAL HIGH TERRAIN WITH THE NORTHWEST PLATEAU AND EAST CENTRAL PLAINS SEEING LITTLE CONVECTIVE ACTIVITY. STEERING FLOWS WILL BE LIGHT...TO THE EAST ACROSS THE NORTHERN ZONES WITH LITTLE MOVEMENT OVER THE SOUTHWEST. LOCAL MODERATE TO HEAVY DOWNPOURS ARE POSSIBLE. OVERNIGHT RECOVERIES TO BE MAINLY GOOD... WITH SOME FAIR RECOVERIES ACROSS THE NORTHWEST AND ACROSS PORTIONS OF THE EAST CENTRAL PLAINS. THE UPPER HIGH ELONGATES MONDAY...STRETCHING ACROSS THE SOUTHWEST AND SOUTH CENTRAL STATES...AND HEIGHTS BUILD AS WELL. THE CENTER DRIFTS TOWARDS THE FOUR CORNERS AND DAILY ROUNDS OF WETTING RAIN WILL PERSIST THROUGH MID WEEK AND THE CENTER OF THE HIGH REMAINS NEARLY STATIONARY THROUGH WEDNESDAY. THE HIGHER TERRAIN REMAINS FAVORED...STEERING FLOWS SHOULD BE RELATIVELY LIGHT...AND COVERAGE LOOKS TO DECREASE A BIT MONDAY AND TUESDAY AND MOST LOCATIONS ON WEDNESDAY EXCEPT FOR THE NORTH CENTRAL ZONES WHERE A WEAK UPPER WAVE LOOKS TO ENHANCE CHANCES THERE. RH VALUES LOOK TO DROP BELOW 15 PERCENT ACROSS THE NORTHWEST PLATEAU TUESDAY AND WEDNESDAY. MODELS HAVE BACKED OFF A BIT ON THE AREA AND MAGNITUDE OF HIGH HAINES...BUT VALUES OF 5 AND POSSIBLY 6 ARE EXPECTED ACROSS THE NORTHWEST. BOTH THE GFS AND ECMWF BUILD THE HIGH A BIT TO THE EAST THURSDAY AND FRIDAY...POSSIBLY OPENING THE DOOR FOR SOME NORTHWARD TRANSPORT OF SUBTROPICAL MOISTURE FROM MEXICO...THURSDAY AND ESPECIALLY FRIDAY. THUS CHANCES OF WETTING RAIN ARE GREATEST ACROSS THE WEST WHILE THE EAST REMAINS DRY. MINOR CHANGES IN THE POSITION OF THE HIGH COULD FOCUS THE MOISTURE OVER EASTERN ARIZONA RATHER THAN NEW MEXICO. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 5:24 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 AM MDT SUN JUL 7 2013 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 524 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING BY EARLY AFTERNOON AND CONTINUING INTO THE EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION. RECENT BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR POSSIBLE FLASH FLOODING CAUSED BY MODEST RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING EACH AFTERNOON AND CONTINUING INTO THE EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION THROUGH THE WORK WEEK. RECENT BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR POSSIBLE FLASH FLOODING CAUSED BY MODEST RAINFALL AMOUNTS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL...HAIL SIZES...WIND GUSTS AND WIND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
In the hours before
Local storm report, Jul 7, 1:29 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 3 NE RUIDOSO 33.36N 105.65W
07/07/2013 LINCOLN NM TRAINED SPOTTER
BONITO LAKE RD. WASHED OUT NEAR BONITO LAKE.
&&
EVENT NUMBER ABQ1301223
CASpecial weather statement, Jul 7, 1:55 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 155 PM MDT SUN JUL 7 2013 NMZ508-072030- SOUTHWEST MOUNTAINS- 155 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO COUNTY THROUGH 230 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY OBSERVATORY...OR ABOUT 30 MILES SOUTHEAST OF DATIL...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RURAL WESTERN SOCORRO COUNTY... BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. && LAT...LON 3392 10732 3368 10740 3377 10759 3390 10755 TIME...MOT...LOC 1955Z 267DEG 12KT 3382 10746 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 45 min |
| Jul 6, 7:06 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jul 7, 12:22 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Jul 7, 1:24 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Jul 7, 1:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Jul 7, 3:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 114 min |
| Jul 7, 5:05 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.